On the restricted $r$-$k$ class estimator and the restricted $r$-$d$ class estimator in linear regression

Xu, Jianwen, Yang, Hu . Journal of Statistical Computation and Simulation 2011. 81 (6) :679-691

Locate this article in:

Bibtex

@article{CIS-254757,
  Author = {Xu, Jianwen and Yang, Hu},
  Title = {On the restricted $r$-$k$ class estimator and the restricted $r$-$d$ class estimator in linear regression},
  Journal = {Journal of Statistical Computation and Simulation},
  Volume = {81},
  Number = {6},
  Year = {2011},
  Pages = {679--691},
  Keywords = {Multicollinearity, Mean squared error matrix}
}

Similar articles